# SDR IPXA2022091486251

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51721
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3EXFOLIATION CORROSION ON FLOOR BEAM STA 1680, FROM LBL 38.25 TO LBL 41.25, LOCATED ON THE UPPER BEAM FLANGE LOWER SURFACEWORKED PER UPS EO B757-5310-84662-A, UPS RCD 283544 AND VT MAE 757-5360-27-A3017 REV-
